MathSciNet Relay Station
MathSciNet bibliographic data
MR1218739 (94m:47065) 47B39 (39A10 47A20 47N20)
Gesztesy, F.; Zhao, Z. Critical and subcritical Jacobi operators defined as Friedrichs extensions. J. Differential Equations 103 (1993), no. 1, 68–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement